Skip navigation
Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGautam G.R.-
dc.contributor.authorDabas J.-
dc.identifier.citationProgress in Fractional Differentiation and Applications (2015), 1(4): 295-302-
dc.description.abstractIn this article, we have dealt with the controllability for impulsive (Imp.) neutral fractional functional integro-differential equations with state dependent delay (S-D Delay) subject to non-local conditions. We have obtained the appropriate conditions for Controllability result by using the classical fixed point technique and analytic operator theory under the more general conditions. At last, an example is presented to demonstrate the application of the obtained result. © 2015 NSP.-
dc.publisherNatural Sciences Publishing-
dc.relation.ispartofProgress in Fractional Differentiation and Applications-
dc.subjectFractional order differential equation-
dc.subjectImpulsive conditions-
dc.subjectNon-local initial conditions-
dc.titleControllability for a class of nonlocal impulsive neutral fractional functional differential equations-
dc.affiliationGautam, G.R., Dept. Appl. Sci. Engin., IIT Roorkee, Saharanpur Campus247001, India-
dc.affiliationDabas, J., Dept. Appl. Sci. Engin., IIT Roorkee, Saharanpur Campus247001, India-
dc.description.correspondingauthorGautam, G.R.; Dept. Appl. Sci. Engin., IIT Roorkee, Saharanpur CampusIndia; email:
Appears in Collections:Journal Publications [PE]

Files in This Item:
There are no files associated with this item.
Show simple item record

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.